# SDR CALA2025040103402

- Difficulty date: March 30, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 89,743 hours, 12,587 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EXTREME SQUEAL FROM CA NUM2 WINDOW AT APPX 7.6 PSI..SQUEAL LOUDE R A S PSI INCREASED TO MAX. DEBRIEFED FLIGHT CREW UPON ARRIVAL, THEY NOTICED EXTREME SQUEAL FROM CAPT L2 SLIDING WINDOW WHEN GOING APPROX 7.6 PSI DIFF.SQUEA L GOT LOUDER AS PSI INCREASED TO MAX.-, NOISE WAS SO LOUD CAPT W AS UNABLE TO COMMUNICATE WITH TOMC. THE SQUEAL REDUCED WHEN A/C WENT BELOW 28,000 FT.NO OTHER INDICATIONS/MSGS, ALL OTHER PARAME TERS NORMAL. CURRENT F.O.B 70.5. OVERWEIGHT LANDING DOCUMENTED O N SEPRERATE ITEM. NO EMERGENCY DECLARED. PERFORMED LEAK TEST ON LH NO.2 WINDOW AT 4 PSI IAW TASK 56-11-02-404-026 STEP 3. E. (23). NO LEAK NOTED. PERFORMED VISUAL INSPECTION NO OBSTRUCTION OR TORN SEALS NOTED. PER SENIOR MANAGER OF TOMC. AIRCRAFT DOES NOT REQUIRE EVALUATION FLIGHT. RETURNING AIRCRAFT BACK TO SERVICE BASED ON SATISFACTORY LEAK TEST.
